SLIGHT Gyno after PCT

  1. SLIGHT Gyno after PCT

    So I did a 14 week cycle of test c 500mg/wk. Dosed arimidex weeks 14-16 EOD .5mg. I kickstarted cycle thwith superdrol weeks 1-3 and then did superdrol weeks 14-16. PCT weeks 17-20 was clomid 100/50/50/50 and nolva 40/20/20/20. During the last week of PCT I felt a little build up in my left nipple. It doesnt really irritate me but its a little sore bump under there just a little estrogen buildup. I tried dosing arimidex to get rid of it for a week didnt work. I have some letro and nolva too. But I finished PCT like 2 week ago just wanna get rid of this buildup. This is my third cycle im 26 and never had any gyno issues. advice please!

  2. Correction, I doesed arimidex weeks 1-16 NOT 14-16 LOL. and I also ran HCG 250iu twice a week, weeks 1-14.

  3. Letro + Caber will probably crush gyno, if it has not gone into a irreversible glandular growth state.BUT, letro will most likely crush your libido, and will give dry joints, which may hinder your workouts..

  4. Gyno can be suffered from high estrogen or high prolactin. Prolactin by itself does not always cause gyno, but with high levels of estrogen it will probably cause it.SO, by dosing caber, which is an anti prolactin, and dosing Letro, which is an anti estrogen, you will attack both fronts.Good luck!

Similar Forum Threads

  1. Replies: 28
    Last Post: 03-16-2013, 01:33 AM
  2. Slight Gyno After Cycle
    By ISU152 in forum Post Cycle Therapy
    Replies: 4
    Last Post: 07-15-2011, 06:44 PM
  3. Gyno after completed pct???
    By Deggial in forum Anabolics
    Replies: 6
    Last Post: 08-27-2007, 09:26 AM
  4. still have a little gyno left over after PCT...
    By FitModel in forum Anabolics
    Replies: 2
    Last Post: 04-17-2006, 01:04 PM
  5. gyno after PCT??
    By Warhead_321 in forum Anabolics
    Replies: 16
    Last Post: 12-20-2004, 04:51 PM
Log in
Log in